Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 88, Number 319
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Energy stability and convergence of SAV block-centered finite difference method for gradient flows
Xiaoli Li, Jie Shen and Hongxing Rui HTML | PDF
Math. Comp. 88 (2019), 2047-2068
Unconditionally energy stable fully discrete schemes for a chemo-repulsion model
F. Guillén-González, M. A. Rodríguez-Bellido and D. A. Rueda-Gómez HTML | PDF
Math. Comp. 88 (2019), 2069-2099
An optimal adaptive Fictitious Domain Method
Stefano Berrone, Andrea Bonito, Rob Stevenson and Marco Verani HTML | PDF
Math. Comp. 88 (2019), 2101-2134
Error analysis of the L1 method on graded and uniform meshes for a fractional-derivative problem in two and three dimensions
Natalia Kopteva HTML | PDF
Math. Comp. 88 (2019), 2135-2155
Subdiffusion with a time-dependent coefficient: Analysis and numerical solution
Bangti Jin, Buyang Li and Zhi Zhou HTML | PDF
Math. Comp. 88 (2019), 2157-2186
Optimally accurate higher-order finite element methods for polytopial approximations of domains with smooth boundaries
James Cheung, Mauro Perego, Pavel Bochev and Max Gunzburger HTML | PDF
Math. Comp. 88 (2019), 2187-2219
Arbitrary Lagrangian-Eulerian discontinuous Galerkin method for conservation laws on moving simplex meshes
Pei Fu, Gero Schnücke and Yinhua Xia HTML | PDF
Math. Comp. 88 (2019), 2221-2255
Multiscale convergence properties for spectral approximations of a model kinetic equation
Zheng Chen and Cory D. Hauck HTML | PDF
Math. Comp. 88 (2019), 2257-2293
On the convergence of a two-level preconditioned Jacobi–Davidson method for eigenvalue problems
Wei Wang and Xuejun Xu HTML | PDF
Math. Comp. 88 (2019), 2295-2324
Doubling algorithm for the discretized Bethe-Salpeter eigenvalue problem
Zhen-Chen Guo, Eric King-Wah Chu and Wen-Wei Lin HTML | PDF
Math. Comp. 88 (2019), 2325-2350
Volterra-type convolution of classical polynomials
Ana F. Loureiro and Kuan Xu HTML | PDF
Math. Comp. 88 (2019), 2351-2381
Corrigendum to Explicit estimates on several summatory functions involving the Moebius function
Olivier Ramaré HTML | PDF
Math. Comp. 88 (2019), 2383-2388
Composite images of Galois for elliptic curves over $\mathbf {Q}$ and entanglement fields
Jackson S. Morrow HTML | PDF
Math. Comp. 88 (2019), 2389-2421
Covariants of binary sextics and modular forms of degree 2 with character
Fabien Cléry, Carel Faber and Gerard van der Geer HTML | PDF
Math. Comp. 88 (2019), 2423-2441
Torsion of elliptic curves over cyclic cubic fields
Maarten Derickx and Filip Najman HTML | PDF
Math. Comp. 88 (2019), 2443-2459
Quadratic points on modular curves
Ekin Ozman and Samir Siksek HTML | PDF
Math. Comp. 88 (2019), 2461-2484
A simplified approach to rigorous degree 2 elimination in discrete logarithm algorithms
Faruk Göloğlu and Antoine Joux HTML | PDF
Math. Comp. 88 (2019), 2485-2496
Biregular models of log Del Pezzo surfaces with rigid singularities
Muhammad Imran Qureshi HTML | PDF
Math. Comp. 88 (2019), 2497-2521
Enumeration of racks and quandles up to isomorphism
Petr Vojtěchovský and Seung Yeop Yang HTML | PDF
Math. Comp. 88 (2019), 2523-2540
Schottky algorithms: Classical meets tropical
Lynn Chua, Mario Kummer and Bernd Sturmfels HTML | PDF
Math. Comp. 88 (2019), 2541-2558